# SDR RAIA2010031500001

- Difficulty date: March 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 22,348 hours, 20,001 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW RECEIVED AN AIR/GND FAIL MESSAGE ON THE EICAS AND THAT THE GEAR WOULD NOT RETRACT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED AN OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM WITH NO DEFECTS NOTED.
